# SDR UIEA2021010800021

- Difficulty date: January 8, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,253 hours, 16,992 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 LEADING EDGE SLAT UPPER SURFACE TRAILING EDGE HAS AREA OF DELAMINATION AT APPROXIMATE WS 255.  SLAT ASSEMBLY NR 7 WAS INSPECTED AND REPAIRED AT LOCALIZED DAMAGED AREA, IAW BOEING B767-300 SRM 57-43-01-0I-1, 57-43-02-0I-1, 57-43-02-1A-2, 57-43-02-2R-1 REPAIR 1, 51-70-10-2R-4 REPAIR 4 REV 115 DATED DEC 15, 2020 BY AVENIR AVIATION UNDER W/O W15283, FEAM 20.5002390 BY A. ARAYO JANUARY 5, 2021.
